Alert archive / Alabama / Wind Advisories in 2024
Wind Advisory 6, NWS Mobile, AL
NWS Mobile, AL issued this wind advisory at Mar 24, 2024, 3:10 AM CDT for 5 counties in Mississippi; 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Mar 25, 2024, 9:24 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2024, 3:10 AM CDT (08:10 UTC)
- In effect from
- Mar 25, 2024, 9:24 AM CDT
- Expired
- Mar 26, 2024, 7:00 AM CDT
- In force
- 22 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652 WWUS74 KMOB 240810 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 310 AM CDT Sun Mar 24 2024 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241615- /O.NEW.KMOB.WI.Y.0006.240325T1500Z-240326T1200Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Mobile, Chatom, Beaumont, Prichard, Bagdad, Theodore, Crestview, New Augusta, Lucedale, Millry, Citronelle, Pine Hill, Thomasville, Ensley, Saraland, Foley, Perdido Bay, Daphne, Seminole, Niceville, Wiggins, Jackson, Camden, Bayou La Batre, Milton, Stockton, Fort Morgan, Jay, Leakesville, Waynesboro, Richton, Spanish Fort, Beulah, Pensacola, Flomaton, Gulf Breeze, Evergreen, Butler, Homewood, Opp, Fort Walton Beach, Grove Hill, Century, Fairhope, Brantley, Eglin AFB, Navarre, Wright, Bay Minette, Lisman, Pensacola Beach, McLain, Grand Bay, Silas, Greenville, Brewton, Andalusia, Gulf Shores, Atmore, Luverne, Walnut Hill, Destin, Dauphin Island, Valparaiso, Molino, Fort Pickens, Orange Beach, and Monroeville 310 AM CDT Sun Mar 24 2024 ...WIND ADVISORY IN EFFECT FROM 10 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of south central and southwest Alabama, northwest Florida, and southeast Mississippi. * WHEN...From 10 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
6 follow-up statements
168 WWUS74 KMOB 241558 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 1058 AM CDT Sun Mar 24 2024 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-250000- /O.CON.KMOB.WI.Y.0006.240325T1500Z-240326T1200Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Millry, Chatom, Beaumont, Eglin AFB, Brantley, Spanish Fort, Saraland, Waynesboro, Grand Bay, Fort Morgan, Citronelle, Bay Minette, Daphne, Leakesville, Evergreen, Crestview, Bayou La Batre, McLain, Richton, Mobile, Prichard, Andalusia, Beulah, Gulf Shores, Orange Beach, Stockton, Silas, Jay, Milton, Seminole, New Augusta, Lucedale, Fort Pickens, Dauphin Island, Greenville, Homewood, Pine Hill, Atmore, Valparaiso, Jackson, Ensley, Pensacola, Opp, Thomasville, Monroeville, Flomaton, Destin, Fort Walton Beach, Grove Hill, Niceville, Luverne, Theodore, Bagdad, Fairhope, Brewton, Century, Molino, Perdido Bay, Butler, Wiggins, Foley, Lisman, Pensacola Beach, Gulf Breeze, Camden, Navarre, Wright, and Walnut Hill 1058 AM CDT Sun Mar 24 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of south central and southwest Alabama, northwest Florida, and southeast Mississippi. * WHEN...From 10 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MM
307 WWUS74 KMOB 242344 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 644 PM CDT Sun Mar 24 2024 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-250745- /O.CON.KMOB.WI.Y.0006.240325T1500Z-240326T1200Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Eglin AFB, Thomasville, Pine Hill, Century, Fort Walton Beach, New Augusta, Gulf Shores, Homewood, Evergreen, Brantley, Spanish Fort, Monroeville, Saraland, Fort Morgan, Gulf Breeze, Citronelle, Pensacola Beach, Theodore, Foley, Walnut Hill, Bay Minette, Fort Pickens, Wright, Beaumont, Luverne, Pensacola, Navarre, Valparaiso, Prichard, Millry, Butler, Lisman, Leakesville, Jay, Lucedale, Crestview, Silas, Greenville, Daphne, Orange Beach, Atmore, Chatom, Ensley, Opp, Milton, Waynesboro, Grove Hill, Richton, Wiggins, Flomaton, Stockton, Bayou La Batre, Andalusia, Mobile, McLain, Jackson, Fairhope, Grand Bay, Molino, Camden, Bagdad, Beulah, Brewton, Destin, Perdido Bay, Niceville, Dauphin Island, and Seminole 644 PM CDT Sun Mar 24 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of south central and southwest Alabama, northwest Florida, and southeast Mississippi. * WHEN...From 10 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
568 WWUS74 KMOB 250733 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 233 AM CDT Mon Mar 25 2024 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251600- /O.CON.KMOB.WI.Y.0006.240325T1500Z-240326T1200Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Greenville, Silas, Grove Hill, Chatom, Orange Beach, Pensacola Beach, Eglin AFB, Niceville, Grand Bay, New Augusta, Butler, Crestview, Lucedale, Foley, Saraland, Pine Hill, Lisman, Brewton, Beaumont, Millry, Beulah, Jay, Thomasville, Navarre, Richton, Gulf Breeze, Valparaiso, Milton, Leakesville, Stockton, Gulf Shores, Citronelle, Wright, Homewood, Molino, Pensacola, Opp, Prichard, Spanish Fort, Fort Walton Beach, Flomaton, Fairhope, Perdido Bay, McLain, Mobile, Luverne, Walnut Hill, Monroeville, Fort Morgan, Fort Pickens, Waynesboro, Ensley, Jackson, Brantley, Atmore, Daphne, Theodore, Dauphin Island, Bagdad, Century, Evergreen, Andalusia, Destin, Wiggins, Camden, Seminole, Bayou La Batre, and Bay Minette 233 AM CDT Mon Mar 25 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of south central and southwest Alabama, northwest Florida, and southeast Mississippi. * WHEN...From 10 AM this morning to 7 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
831 WWUS74 KMOB 251424 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 924 AM CDT Mon Mar 25 2024 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-252230- /O.EXT.KMOB.WI.Y.0006.240325T1424Z-240326T1200Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Milton, Beaumont, Foley, Grand Bay, Millry, Chatom, Evergreen, Ensley, Gulf Shores, Richton, Daphne, Bay Minette, Fairhope, Prichard, Citronelle, Thomasville, Butler, Spanish Fort, Orange Beach, Jay, Crestview, Leakesville, Flomaton, Silas, Opp, Mobile, Pensacola, Fort Walton Beach, Destin, Brantley, Saraland, Jackson, Luverne, Dauphin Island, Atmore, Camden, Perdido Bay, Greenville, Lisman, Pensacola Beach, Bagdad, Brewton, Theodore, Andalusia, Seminole, Niceville, McLain, Homewood, Eglin AFB, Century, Stockton, Monroeville, Pine Hill, Fort Pickens, New Augusta, Wright, Walnut Hill, Beulah, Fort Morgan, Gulf Breeze, Waynesboro, Navarre, Lucedale, Molino, Valparaiso, Wiggins, Grove Hill, and Bayou La Batre 924 AM CDT Mon Mar 25 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of south central and southwest Alabama, northwest Florida, and southeast Mississippi. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MM
641 WWUS74 KMOB 252220 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 520 PM CDT Mon Mar 25 2024 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-260630- /O.CON.KMOB.WI.Y.0006.000000T0000Z-240326T1200Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Greenville, Mobile, Century, Waynesboro, Flomaton, Gulf Breeze, Gulf Shores, Fairhope, Silas, Saraland, Wright, Atmore, Grove Hill, McLain, Prichard, Millry, Fort Walton Beach, Orange Beach, Beaumont, Richton, Fort Morgan, Ensley, Niceville, Theodore, Seminole, Lisman, Chatom, Crestview, Leakesville, Valparaiso, Perdido Bay, Camden, Butler, Bay Minette, Opp, Jackson, Milton, Stockton, Molino, Walnut Hill, Spanish Fort, Foley, Navarre, Daphne, Wiggins, Pine Hill, Pensacola Beach, Beulah, Eglin AFB, Pensacola, Bagdad, Destin, Jay, Lucedale, Monroeville, Brantley, New Augusta, Thomasville, Luverne, Citronelle, Bayou La Batre, Homewood, Evergreen, Brewton, Andalusia, Dauphin Island, Fort Pickens, and Grand Bay 520 PM CDT Mon Mar 25 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of south central and southwest Alabama, northwest Florida, and southeast Mississippi. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
211 WWUS74 KMOB 260656 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 156 AM CDT Tue Mar 26 2024 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261200- /O.CON.KMOB.WI.Y.0006.000000T0000Z-240326T1200Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 156 AM CDT Tue Mar 26 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 35 to 40 mph. * WHERE...Portions of south central and southwest Alabama, northwest Florida and southeast Mississippi. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Mar 24, 1:12 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 24, 1:12 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Mobile AL 112 AM CDT Sun Mar 24 2024 ...New AVIATION... .AVIATION... (06Z TAFS) Issued at 112 AM CDT Sun Mar 24 2024 VFR conditions are expected to continue through the forecast. Light northerly winds will quickly turn easterly then south easterly by this afternoon. BB/03 && .PREV DISCUSSION... /issued 654 PM CDT Sat Mar 23 2024/ ..New AVIATION... AVIATION... (00Z TAFS) Issued at 654 PM CDT Sat Mar 23 2024 VFR conditions will prevail through the next 24 hours. /13 PREV DISCUSSION... /issued 344 PM CDT Sat Mar 23 2024/ .New NEAR TERM, SHORT TERM, LONG TERM, MARINE... NEAR TERM... (Now through Sunday) Issued at 344 PM CDT Sat Mar 23 2024 Dry and breezy weather conditions this afternoon give way to a much quieter, relaxed evening into overnight as the pressure gradient over the area weakens. Upper troughing today gives way to a building upper ridge across the area tonight into Sunday. Likewise, surface high pressure settles in through Sunday morning. Expect partly to mostly cloudy skies and dry weather to prevail with afternoon highs topping out in the lower to middle 70's for most areas. Overnight lows will cool a good bit tonight thanks to the relaxing winds and clearing skies with temperatures falling into the lower 40's over the interior and middle 40's nearer the coast. The rip current risk will gradually decrease this evening going from the current High risk to a Moderate risk for tonight. Lighter onshore winds Sunday should give one day of a Low rip current risk before rip current potential ramps back up Monday ahead of the next storm system. MM/25 SHORT TERM... (Sunday night through Tuesday night) Issued at 344 PM CDT Sat Mar 23 2024 We'll finish off the weekend, and for most areas through Monday afternoon, with dry weather as the axis of an upper ridge over the southeast states drifts slowly to the Eastern Seaboard. A surface ridge will remain entrenched between the Appalachian Mountains and the Eastern Seaboard through Monday afternoon. Increasing southerly flow along the western periphery of the ridge should bring isolated light showers across southeast MS and Mobile County AL on Monday due to isentropic overrunning and a warm front slowly lift northward. The main event will come in Monday night through Tuesday as a potent upper trough ejects across the Central Plains into the Great Lakes region. The available moisture will be mainly confined to below 700mb, but at this time we are still expecting PWATs to increase to between 1.5 to 1.9 inches across the entire forecast area by late Monday night. A band of precipitation will push through Monday night and Tuesday, and then taper off late Tuesday afternoon and evening as a weak surface cool front moves in from the northwest and pushes offshore. A likely squall line will be moving across southeast Mississippi and interior southwest Alabama Monday night. We will continue to monitor this system for the potential for strong to severe storms, but instability still appears rather limited with the best jet dynamics lifting out by Tuesday morning. We still expect a likely period overnight Monday night into early Tuesday, when deep layer lift will be sufficient and 50 to 60 knot low-level jet noses into southeast Mississippi and interior southwest Alabama, supportive of strong to severe storms capable of damaging winds and tornadoes. We call these setups high shear/low CAPE and they can be quite finicky. If we get enough instability and good deep layer lift to overcome lower instability then storms can take advantage of the impressive kinematics leading to a sneaky but strong severe potential. Could easily see a line of severe storms produce tornadoes in southeast Mississippi and interior southwest Alabama, then quickly fizzle to just a line of heavy rain with embedded thunderstorms across the rest of the forecast area. Periods of moderate to brief heavy rainfall should occur with this event with widespread rainfall amounts of 1-2" with locally higher amounts. With a very tight surface pressure gradient setting up ahead of this system, strong southeasterly winds sustained from 15 to 30 mph with frequent gusts up to around 35 to 45 mph are forecast, and a Wind Advisory will likely be required. Coastal hazards will also be present as high surf and life threatening rip currents will be likely Monday night through Tuesday night. A High Surf Warning and Coastal Flood Advisory will likely be required as well. Low temperatures Sunday night will mainly be in the low to mid 50s, or about 3 to 8 degrees above normal. The exception being upper 40s over a portion of south central Alabama, and upper 50s to lower 60s along the coast. Lows Monday night will be 11 to 16 degrees above normal, ranging from 59 to 64 degrees. High temperatures Monday and Tuesday will be around normal, ranging from 70 to 75 degrees. /22 LONG TERM... (Wednesday through Saturday) Issued at 344 PM CDT Sat Mar 23 2024 Ridging will quickly build over the central US ushering in a brief period of northwesterly to westerly flow a loft by the end of the week. Drier air will once again filter in as a weak cool front pushes offshore Wednesday. A rather pleasant end of the week will be on tap with mild temperatures, low dewpoints and mostly sunny skies. Near perfect spring time forecast for the remainder of the week. BB/03 MARINE... Issued at 344 PM CDT Sat Mar 23 2024 Moderate to at times strong offshore flow this evening gives way to a light to moderate easterly to southeasterly flow Sunday. Onshore flow ramps up quickly as we head into Sunday night and Monday with at least Small Craft Advisory criteria winds becoming established Sunday night. Sustained Gale conditions are possible with Gale force gusts likely across the marine waters ahead of the next approaching system late Monday afternoon into Monday night. In response to this, seas will build rapidly during this period. In the wake of the system Tuesday through Friday, a light to moderate offshore flow will become established once again with gradually diminishing seas. A Small Craft Advisory and/or Gale Watch will likely be needed in future forecast packages for the Sunday night through Tuesday timeframe. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 71 58 71 62 75 51 75 49 / 0 0 20 50 80 10 0 0 Pensacola 71 59 71 65 73 56 75 52 / 0 0 10 20 90 20 0 10 Destin 70 58 71 66 73 58 75 54 / 0 0 10 10 80 30 10 10 Evergreen 75 50 73 61 73 50 74 46 / 0 0 10 30 90 10 0 0 Waynesboro 74 53 69 59 73 47 71 45 / 0 0 10 70 70 10 0 10 Camden 73 51 72 60 71 48 71 46 / 0 0 10 40 90 10 0 10 Crestview 75 51 74 61 74 52 77 48 / 0 0 0 10 90 20 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 3:02 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 4 days |
| Mar 24, 3:02 AM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 28 hr |
| Mar 24, 3:03 AM CDT | Gale Warning | MOB | 52 hr | |
| Mar 24, 3:03 AM CDT | Small Craft Advisory | MOB | 28 hr | |
| Mar 24, 3:00 PM CDT | High Surf Warning | MOB | Baldwin, Mobile | 43 hr |
| Mar 24, 3:00 PM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 67 hr |
Nearby
Wind Advisories in Alabama, 2024Wind Advisories in Mississippi, 2024Wind Advisories in Florida, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.